# SDR R61A201710070731

- Difficulty date: October 7, 2017
- Submitted: October 7, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000044
- Aircraft time: 30,387 hours, 19,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Out Of Limits
- Location: Frames 85-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PERFORMING SB 170-53-0117,  FOUND THE R2 DOOR THRESHOLD TO BE BEYOND ALLOWABLE LIMITS.  REMOVED AND REPLACED THE THRESHOLD IAW SRM 51-41-00, 51-43-03, AND 51-43-04.
